# SDR DALA2016101407229

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 1022 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BULKHEAD ANGLE BS 1022 BETWEEN LONGERONS 16-17L.  A NEW FRAME ANGLE WAS MANUFACTURED IAW DRAWING 9912243-189 AND SRM 51-20-09.  TREATED AND PAINTED IAW SRM 51-10-04 PAR 15 AND 21, AND INSTALLED IAW SRM 51-41-05.
